Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child has swollen finger, itchy rashes all over face, neck, back, stomach and legs. Any thoughts?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My 12 year old son has experienced a rash for the past two nights, raised itchy areas over his face neck back stomach and legs. We gave him an antihistamine and each morning the rash is gone. This morning his fingers feel a little swollen. Any thoughts?
Posted Tue, 14 May 2013 in Skin Hair and Nails
Answered by Dr. E Venkata Ramana 16 minutes later

Thank you for your query on Healthcare Magic.

Your child's rash is looking like a skin allergic rash as it was itchy and responded to oral antihistamine.

The swelling of his fingers could be a part of same allergic reaction which caused the rash over his body.

But I need some more information regarding on the swollen fingers.

Are the swollen fingers painful?

Any itching of fingers is present?

Is there any redness present on swollen fingers?

Was the rash and swollen fingers related to any food or any activity?

Kindly provide the details in your next follow up query so that I can try to advise you in a better way.

Awaiting for your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor